Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Penis has pinkish rash around the top. Had protected sex. Is eleurphrat cream good? Why does it come back?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
My penis has a pinkish rash around the top and the top half of my shaft underneath my foreskin, I had protected sex, on April 12 and felt abut weird the next day after a month I was tested for herpes because I stil had a strange feeling it came back negative the doc gave me son eleurphrat cream for the rash but when I stopped using it, it returns any ideas??
Posted Fri, 8 Jun 2012 in Skin Hair and Nails
 
 
Answered by Dr. Rohit Batra 22 hours later
Dear XXXXXXX,

Thanks for your query.

Eleurphrat is a steroidal cream and if the rash subsides on application and comes back after discontinuing it then it means either you are suffering from a fungal infection or irritant dermatitis due to the protection you must have used.

Fungal infection is more of a possibility and an oral course of fluconazole along with application of anti fungal cream should take care of the rash. Your doctor knows about the course of fluconazole. He can prescribe it safely.

An irritant dermatitis might be as a result of cleansers that you might be using to keep the area clean. You may clean it with clean and cold water instead of hard soaps or other agents.

Regards
Dr.Rohit Batra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor